# SDR COEA2025080609805

- Difficulty date: May 8, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 39,302 hours, 42,584 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55371502200
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262649 NR 300005 HEAVY CHECK  COE/MAJOR REPAIR: VERTICAL STABILIZER R/H EXTERNAL SKIN PANEL HAS LEVEL 2 CORROSION BETWEEN FWD AND MID SPAR. CORRECTIVE ACTION: REPAIR PER SRAS S553R0016...07772 ISSUE C, DATED 7/15/2025.
